# SDR 07FDEA02064

- Difficulty date: June 4, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARC27403
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, LT WING I/B FLAP UPPER SURFACE FOUND WITH EXTERNAL PATCH AT XIFH 216 YIFH 70.  EXISTING REPAIR AT LT WING I/B FLAP UPPER SURFACE XIFH 216, YIFH 70, EVALUATED AND FOUND ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 38 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
